Volume 20, Issue 3
Convergence Results of Runge-Kutta Methods for Multiply-Stiff Singular Perturbation Problems

Ai Guo Xiao

DOI:

J. Comp. Math., 20 (2002), pp. 325-336

Published online: 2002-06

Preview Full PDF 0 463
Export citation
  • Abstract

The main purpose of this paper is to present some convergence results for algebraically stable Runge-Kutta methods applied to some classes of one- and two-parameter multiply-stiff singular perturbation problems whose stiffness is caused by small parameters and some other factors. A numerical example confirms our results.

  • Keywords

Singular perturbation problems Runge-Kutta methods Convergence Multiple-stiffness

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-20-325, author = {}, title = {Convergence Results of Runge-Kutta Methods for Multiply-Stiff Singular Perturbation Problems}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {3}, pages = {325--336}, abstract = { The main purpose of this paper is to present some convergence results for algebraically stable Runge-Kutta methods applied to some classes of one- and two-parameter multiply-stiff singular perturbation problems whose stiffness is caused by small parameters and some other factors. A numerical example confirms our results. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8921.html} }
Copy to clipboard
The citation has been copied to your clipboard